MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035424150
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the main coil was found to be broken/fractured and stretched.The delivery wire was kinked/bent and the main coil suture was damaged.The introducer sheath was intact.Dimensional inspection confirmed the delivery wire length and introducer sheath tip id were within specification.The main coil od and length could not be measured due to the damage.The functional test for the reported 'main coil friction' could not be performed due to the condition of the device.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event 'main coil friction' could not be confirmed; however, the analysis results are consistent with the reported event.The reported 'main coil stretched' was confirmed during analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The device was analyzed.The main coil was found to be broken/fractured and stretched.The main coil suture was found to be damaged.The coil delivery wire as found to be kinked/bent.This complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.Therefore, an assignable cause of procedural factors will be assigned to the as reported (ar) 'main coil friction', ar/as analyzed (aa) code 'main coil stretched', and to the aa 'main coil broken/fractured during use' and 'main coil suture damage'.As assignable cause of handing damage will be assigned to the 'coil delivery wire kinked/bent' as this defect appears to be associated with handling of the product or portion of the product during the procedure.
 
Event or Problem Description
The subject coil was returned for analysis and it was discovered that the main coil was broken/fractured during use.No clinical consequences were reported to the patient as a result of this event.

Brand Name
TARGET 360 ULTRA 4MM X 15CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key15874292
Report Number3008881809-2022-00597
Device Sequence Number2492281
Product Code HCG
UDI-Device Identifier04546540675941
UDI-Public04546540675941
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/04/2025
Device Model NumberM0035424150
Device Catalogue NumberM0035424150
Device Lot Number23394043
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/03/2022
Initial Report FDA Received Date11/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6F LONG SHEATH (UNKNOWN); AXS CATALYST CATHETER (STRYKER); SL-10 MICROCATHETER (STRYKER); SYNCHRO GUIDEWIRE (STRYKER)
Patient Age50 YR
Patient SexMale
Patient Weight70 KG
Patient RaceAsian